# SDR KCSA2025022404

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 112,418 hours, 19,334 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

100225549 - DOOR FLIGHT DECK OVERHEAD ADVISORY. PERFORMED OPERATIONAL CHECK OF OVERHEAD FLIGHT DECK DOOR IAW B747-400 AMM 52-21-01. NO DEFECTS NOTED OPERATIONAL CHECK GOOD.
